(lithium) It is very sore and has been troublesome for 3 years now.
6 Sep 2009
You should see your doctor.
Your doctor will be able to determine if there are any other problems. If there is a bacterial infection present, you will need antibiotics. If the sinusitis is caused by allergies, you can be prescribed a steroid nasal spray.
Surgery may be needed in severe cases of sinusitis.
You can also take over-the-counter painkillers to ease the pain. Sinus medications containing decongestants such as phenylephrine should not be taken by patients taking venlafaxine.
For more information see
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I od on lithium on my second week of using cig patch... my body just was not usin
... up the lith. i was in hosp. for 7 days..4 of which i do not remember..dr switched to serquol and prozac..i have been sleeping and feel wonderful ...
1 answer • 5 Jan 2010
Its been almost an year and I have tried some prescribed medicines but the condition is not improving. I have tried Citrezine Di-hydrochloride, ...
3 answers • 11 Jan 2010
... gp that to take 15mg of mitrazapine tonight and start the Venlafaxine tomorrow morning now i thought im gonna get withdraw symptoms coming of ...
1 answer • 2 Apr 2013